# SDR DL72S002502

- Difficulty date: December 21, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- Aircraft time: 54,553 hours, 36,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / OVERWING EXIT / LT / FRAME / FS 783.95 :  CRACK REPAIR.  INSPECTIONS OF THE LH OVERWING EMERGENCY EXIT OPENING FRAMESREVEALED CRACKING IN THE FS 783.95 FRAME.  THE CRACKING IS  TYPICAL OF BAC S/B 727-53-0197 AND AD 94-02-04.  THE FRAME  WAS REPAIRED AND MODIFIED IN ACCORDANCE WITH THE S/B TO  ELIMINATE THE PROBLEM AND DOCUMENTED PER ER/A 379595-14AD.
